# SDR 2022FA0000574

- Difficulty date: October 31, 2020
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N360LG
- Make and model: Swrngn SA226TB
- Aircraft serial: T322
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: AN3C13AMS210433
- Condition: Unsecure
- Location: Power Lever
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT BEGAN DESCENT AND TIRED PULLING BACK ON THE POWER LEVERS AND THE RH LEVER WAS STUCK. MOVED IT FORWARD AND BACK AGAIN, AND IT WAS FREED UP. THEN HE HAD NO RESPONSE ON THE RH ENGINE WHEN HE MOVED THE POWER LEVER. HE PERFORMED AN IN-FLIGHT SHUT DOWN ON THE RH ENGINE AND FATHERED THE PROPELLER AND LANDED WITH SINGLE ENGINE. UPON INVESTIGATION IT WAS FOUND THE BOLT PN: AN3C13A AND NUT PN: MS21043-3 FOR THE ATTACHEMENT OF THE PROPELLOR PITCH CONTROL ATTACHMENT ARM AND POWER LEVER CAME DISCONNECTED. UPON INSPECTION OF BOLT AND NUT FOUND THEM TOGETHER TO FAIL AND DOESNT HAVE A LOCKING FATURE. NUT WORKS ON A NEW BOLT AND BOLT WORKS ON A NEW NUT BU THEY DON'T WORK TOGETHER. IT IS SUSPECTED THAT FATIGUE AND THE COMBINATION OF THE BOLT AND NUT CAUSED THE NO LOCKING FEATURE. IN WHICH CAUSED THE POWER LEVER TO BE DISCONNECTED FROM THE PROPELLOR PITCH CONTROL. RESULTING IN LOSS OF CONTROL OF ENGINE POWER.
